Bounding diameter of singular kähler metric

Gabriele La Nave, Gang Tian, Zhenlei Zhang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this paper we investigate the differential geometric and algebro-geometric properties of the noncollapsing limit in the continuity method that was introduced by the first two authors.

Original languageEnglish (US)
Pages (from-to)1693-1731
Number of pages39
JournalAmerican Journal of Mathematics
Volume139
Issue number6
DOIs
StatePublished - Dec 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bounding diameter of singular kähler metric'. Together they form a unique fingerprint.

  • Cite this